# SDR AUS20020633

- Difficulty date: June 24, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Engine: Pwa PT6A42
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Case
- Part number: 311292301
- Condition: Corroded
- Location: Eng Rgb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE REDUCTION GEARBOX REAR CASE CORRODED BEYOND LIMITS. PAINT HAD BEEN STRIPPED FROM CASE FOR INSPECTION WHEN THE CORROSION WAS FOUND.
